# SDR 08FDEA01157

- Difficulty date: March 26, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5777020920400
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SPOILER TRAILING EDGE IS KNIFED EDGED.  REMOVED DAMAGED RIGHT WING SPOILER TRAILING EDGE SEAL AND REPLACED WITH A NEW SEAL P/N A5777020920400, PO 612493-3 BOTH IAW FEDEX A310-200 SRM 51-40-21; PG 11-24.  PRIMED AND TOP COAT PAINTED BOTH IAW FEDEX A310-200; SRM  51-23-10.
